Mladen Vuković
Mladen Vuković
Department of Mathematics, Faculty of Science, University of Zagreb
Potvrđena adresa e-pošte na math.hr
Naslov
Citirano
Citirano
Godina
Matematička logika
M Vuković
Element, 2009
562009
Some correspondences of principles in interpretability logic
M Vukovic
Glasnik Matematicki 31, 193-200, 1996
141996
The principles of interpretability
M Vuković
Notre Dame Journal of Formal Logic 40 (2), 227-235, 1999
131999
Bisimulations between generalized Veltman models and Veltman models
M Vuković
Mathematical Logic Quarterly 54 (4), 368-373, 2008
112008
Bisimulations and bisimulation quotients of generalized Veltman models
D Vrgoč, M Vuković
Logic Journal of the IGPL 18 (6), 870-880, 2010
82010
Izracunljivost, skripta
M Vukovic
PMF–MO, Zagreb, 2009
82009
Matematička logika 1, skripta
M Vuković
PMF–Matematički odjel, Zagreb, 2000
82000
Filtrations of generalized Veltman models
T Perkov, M Vuković
Mathematical Logic Quarterly 62 (4-5), 412-419, 2016
72016
Decidability of interpretability logics IL M 0 and IL W
L Mikec, T Perkov, M Vuković
Logic Journal of the IGPL 25 (5), 758-772, 2017
52017
Some characterization and preservation theorems in modal logic
T Perkov, M Vuković
Annals of Pure and Applied Logic 163 (12), 1928-1939, 2012
52012
Hennessy–Milner theorem for interpretability logic
M Vukovic
Bulletin of the Section of Logic 34 (4), 195-201, 2005
52005
A note on normal forms for the closed fragment of system IL
V Čačić, M Vuković
Mathematical Communications 17 (1), 195-204, 2012
42012
Teorija skupova, predavanja
M Vuković
PMF–Matematički odjel, Zagreb, 2010
42010
Interpretability logics and generalized Veltman semantics
L Mikec, M Vuković
arXiv preprint arXiv:1907.03849, 2019
32019
A bisimulation characterization for interpretability logic
T Perkov, M Vuković
Logic Journal of the IGPL 22 (6), 872-879, 2014
32014
Bisimulation quotients of Veltman models
D Vrgoč, M Vuković
Reports on Mathematical Logic 46, 59-73, 2011
32011
Bisimulation quotients of Veltman models
D Vrgoč, M Vuković
Reports on Mathematical Logic 46, 59-73, 2011
32011
Characteristic classes and bisimulations of generalized Veltman models
M Vuković
Grazer Math. Berichte 341, 7-16, 1999
31999
The interpretability logic ILF
M Vuković
Mathematical Communications 3 (2), 205-210, 1998
31998
Complexity of the interpretability logic IL
L Mikec, F Pakhomov, M Vuković
Logic Journal of the IGPL 27 (1), 1-7, 2019
22019
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20